MAUDE Adverse Event Report: JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 17GX11/4" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET

JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 17GX11/4" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET
Model Number 820-7005-33
Health Effect - Clinical Code Death (1802)
Date of Event 03/09/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Exemption number: e2010016.Jmss (manufacturer) is submitting the report on behalf of (b)(4).Although we have established that the device did not cause or contribute to the event, we are reporting it out of caution to be in compliance with 21 cfr part 803 related to death case.Based on our reserve sample evaluation and device history record of the lot number provided by the clinic, there was no abnormality found.The products met the qa specifications prior releasing it to the market.There was no reported or detected malfunction on the needle itself.Due to unavailability of actual sample involved in the event, we are unable to verify the actual cause of the reported claim.Although we could not establish causal effect (either use error or product defect), we did due diligence and investigated the reported lot, in an effort to further substantiate that there is no abnormality observed in our products.Based on the information provided by initial reporter, there was no abnormality on the needle set.The internal investigation into suspected cause was inconclusive as there were no product problems.
 
Event or Problem Description
The donor center contacted the distributors and importers to inquire if there were any manufacturing issues for disposable soft-goods they had been using because there was a fatality of a donor.On (b)(6) 2018, donor suffered from a suspected massive heart attack after completed a successful donation a day before ((b)(6) 2018).Fatality detail was suspected massive heart attack (reported by relative).Donor's date of first donation was in (b)(6) 2013.Donor's donation history he was a qualified donor.He had donated a total of 316 donations.There was no unusual history medical or vitals.There was no adverse event reported for last donation on (b)(6) 2018.
 
Additional Manufacturer Narrative
Exemption number: e2010016.Jmss (manufacturer) is submitting the report on behalf of jmsna (importer).Although we have established that the device did not cause or contribute to the event, we are reporting it out of caution to be in compliance with 21 cfr part 803 related to death case.Based on our reserve sample evaluation and device history record of the lot number provided by the clinic, there was no abnormality found.The products met the qa specifications prior releasing it to the market.There was no reported or detected malfunction on the needle itself.Due to unavailability of actual sample involved in the event, we are unable to verify the actual cause of the reported claim.Although we could not establish causal effect (either use error or product defect), we did due diligence and investigated the reported lot, in an effort to further substantiate that there is no abnormality observed in our products.Based on the information provided by initial reporter, there was no abnormality on the needle set.The internal investigation into suspected cause was inconclusive as there were no product problems.
 
Event or Problem Description
The donor center contacted the distributors and importers to inquire if there were any manufacturing issues for disposable soft-goods they had been using because there was a fatality of a donor.On (b)(6) 2018, donor suffered from a suspected massive heart attack after completed a successful donation a day before ((b)(6) 2018).Fatality detail was suspected massive heart attack (reported by relative).Donor's date of first donation was in (b)(6) 2013.Donor's donation history: he was a qualified donor.He had donated a total of 316 donations.There was no unusual history medical or vitals.There was no adverse event reported for last donation on (b)(6) 2018.

Brand Name
WINGEATER A.V.FISTULA 17GX11/4" BE 30CM W/CLAMP
Common Device Name
JMS WINGEATER A.V.FISTULA NEEDLE SET
Manufacturer (Section D)
JMS SINGAPORE PTE LTD
440 ang mo kio industrial pk 1
singapore, 56962 0
SN  569620
MDR Report Key7368995
Report Number3002807350-2018-00003
Device Sequence Number1633400
Product Code FIE
UDI-Device Identifier08888483005390
UDI-Public08888483005390
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2022
Device Model Number820-7005-33
Device Lot Number170808391
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/12/2018
Device Age7 MO
Event Location Outpatient Treatment Facility
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer03/12/2018
Initial Report FDA Received Date03/26/2018
Supplement Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age50 YR
Patient Weight75